# SDR COEA2017071323810

- Difficulty date: July 13, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: S53371254200
- Condition: Nicked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE OPENING FOR EMERGENCY EXIT, AFT LOWER HINGE FITTING IS NICKED ON BOTH EARS.  REPAIRED IAW ES-3199/17.
